Reach Us +44-7426-607635

Abstract

New Fatal Case of Kounis Syndrome Triggered by Metamizole: A Case Report

Kounis syndrome is the concurrence of acute coronary syndromes with conditions associated with mast cell activation, such as allergies or hypersensitivity, and anaphylactic or anaphylactoid insults. In this report, we present a case of a patient who suffered a Kounis syndrome after a metamizole infusion in post-surgery time. NSAIDS are the most frequent causes of drug associated anaphylactic reactions in literature. The cardiac manifestations of systemic mastocytosis may be life-threatening, and for this reason is important to consider their presence and to predefine the way to treat it.


Author(s):

Moreno Diaz R and Garcia Garcia A*



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Flyer image

Abstracted/Indexed in

  • Google Scholar
  • China National Knowledge Infrastructure (CNKI)
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs